# SDR 07FDEA00982

- Difficulty date: March 18, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- Aircraft time: 39,189 hours, 27,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 348-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED FS 348 TO 360 AT STR 9L.  REMOVED CORROSION, CHECKED LIMITS, IAW SRM 53-104-1, FIG 1, SHEET 2.  FAB`D NEW FILLER AND DOUBLER FROM 7075-T6, .040C BATCH 1107917 AND 7075-T6, .050C BATCH 76174. IAW SRM 51-40-2, FIG 1.  INSTALLED FILLER AND DOUBLER IAW SRM 51-40-2, FIG 1, PG 1-6.
